# SDR SWAA2015090943577

- Difficulty date: August 30, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 29,769 hours, 17,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER EXIT LIGHT BROKEN.  R & R SIGN IAW AMM.
